# SDR CA091030005

- Difficulty date: October 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 842 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Lead
- Condition: Chafed
- Location: Magneto Tach
- Part time: 876 hours
- Component: Magneto
- Component part number: 1060064620
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DISASSEMBLY FOR O/H, FOUND TACH LEAD CHAFING ON THE OPPOSITE SPADE TERMINAL FOR THE TACH POINTS, EVEN THOUGH THE LEADS WERE ROUTED IAW SB663A.
